Arkiv för Matematik

, Volume 52, Issue 1, pp 93–98 | Cite as

Parallel mean curvature surfaces in symmetric spaces

  • Maria João Ferreira
  • Renato Tribuzy


We present a reduction-of-codimension theorem for surfaces with parallel mean curvature in symmetric spaces.


Riemann Surface Symmetric Space Curvature Surface Fundamental Form Space Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Alencar, H., do Carmo, M. and Tribuzy, R., A Hopf theorem for ambient spaces of dimension higher than three, J. Differential Geom. 84 (2010), 1–17. zbMATHMathSciNetGoogle Scholar
  2. 2.
    Eschenburg, R. and Tribuzy, R., Existence and uniqueness of maps in affine homogeneous spaces, Rend. Semin. Mat. Univ. Padova 80 (1993), 11–18. MathSciNetGoogle Scholar
  3. 3.
    Fetcu, D., Surfaces with parallel mean curvature in complex space forms, to appear in J. Differential Geom. arXiv:1101.5892.
  4. 4.
    Fetcu, D. and Rosenberg, H., Surfaces with parallel mean curvature in \(\mathbb{CP}^{n} \times\mathbb {R}\) and \(\mathbb{CH}^{n} \times\mathbb{R}\), to appear in Trans. Amer. Math. Soc. arXiv:1102.0219.
  5. 5.
    Yau, S.-T., Submanifolds with constant mean curvature, Amer. J. Math. 96 (1974), 346–366. CrossRefzbMATHMathSciNetGoogle Scholar

Copyright information

© Institut Mittag-Leffler 2012

Authors and Affiliations

  1. 1.Departamento de Matemática Faculdade de CiênciasUniversidade de LisboaLisbonPortugal
  2. 2.Departamento de MatemáticaUniversidade Federal do AmazonasManausBrazil

Personalised recommendations